# SDR RAIA951003

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Part number: W220103924
- Condition: Broken
- Location: Cabin
- Part time: 14,624 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT NR 7118 - EMERGENCY ESCAPE LIGHT BY AFT CARGO DOOR INOP.  MAINTENANCE REPAIRED BROKEN WIRE, LIGHT CHECK GOOD.  (M)
